# SDR DALA13008129014

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 48,476 hours, 38,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR FRAME OF AFT BAG BIN LOWER EDGE AT APPROX BS 1165 STR 28R.  REPAIRED IAW SRM 53-05 FIG 123, OPTION 2.
